# SDR IPXA2019041941222

- Difficulty date: April 8, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCENTER CARGO COMPARTMENT LONGERON 48R LOWER SPLICE ANGLE CORRODED FWD OF STA. 5-73.REMOVED AND REPLACED CORRODED CENTER CARGO COMPARTMENT LONGERON 48R BETWEEN STA. Y=5-53 TO Y=5-73 IAW MD-11 SRM 51-33-01. (MINOR)
